# SDR USAASB03159

- Difficulty date: September 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER ASSEMBLY.  (M)
